A fuzzy measure theoretical approach for multi criteria decision making problems containing sub-criteria

Ünver M., Özçelik G., Olgun M.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.35, no.6, pp.6461-6468, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.3233/jifs-18396
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.6461-6468
  • Keywords: Fuzzy measure, nonadditive measure, sub-criteria, multicriteria decision making, Mobius representation, IDENTIFICATION, SELECTION, CLASSIFICATION, ALGORITHM
  • Karadeniz Technical University Affiliated: Yes


The main goal of the present paper is to study the general structure and theoretical properties of a particular type of a fuzzy measure that can be used to model multi criteria decision making problems in which there exist some sub criteria. After constructing the general form of the non-additive set function, we deal with the interaction coefficient, Mobius representation and dual measure related to proposed measure. Finally, we are concerned with the usage of this type of fuzzy measures in multi criteria decision making problems in which at least one of the criteria contains some sub-criteria.